advertisement
Question
Posted by: jj | 2011-10-27

Bleeding twice in a month

Hi, I had my period on the 14th Oct 2011 and today 27th Oct 2011, I started to bleed.

Is this normal. I stop using tryphasil since Oct 2010. It is the first time that this is happening.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably related to stopping the Pill. It can take a couple of months for the cycle to normalise.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jj | 2011-10-31

Hi,
On Saturday, spotting. On Sunday I had to wear a pad. Today, 31/10/2011 I am still bleeding but heavier that normal. Major cramps. I even want to go to GP.

All that is going through my mind is miscarriage!!!!!!!!!

Reply to jj
Posted by: gynaedoc | 2011-10-31

This is probably related to stopping the Pill. It can take a couple of months for the cycle to normalise.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement